# SDR C8GA2011000003

- Difficulty date: June 1, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 80,175 hours, 41,208 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110183
- Condition: Corroded
- Location: Zone 100
- Part time: 80,175 hours, 41,208 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING  A SCHEDULED INSPECTION OF THE AIRCRAFT, CORROSION WAS IDENTIFIED AT STRINGER 29R,  STATION 1400.  CORROSION WAS DETERMINED TO BE OUT OF LIMITS.  REMOVED AND REPLACED STRINGER 29R AT STATION 1400 TO 1460.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
